RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solov'ev, Vyacheslav V

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:284
Abstract pages:1512
Full texts:575
References:113
Associate professor
Candidate of physico-mathematical sciences
Birth date: 4.05.1955
E-mail:
Keywords: inverse problems, overdetermination.

http://www.mathnet.ru/eng/person53751
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/241075

Publications in Math-Net.Ru
2018
1. V. V. Solov'ev, “On determining sources with compact supports in a bounded plane domain for the heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 58:5 (2018),  778–789  mathnet  elib; Comput. Math. Math. Phys., 58:5 (2018), 750–760  isi  scopus
2017
2. A. I. Prilepko, A. B. Kostin, V. V. Solov'ev, “Inverse source and inverse coefficients problems for elliptic and parabolic equations in Hölder and Sobolev spaces”, Sib. J. Pure and Appl. Math., 17:3 (2017),  67–85  mathnet
2011
3. V. V. Solov'ev, “Coefficient inverse problem for Poissonís equation in a cylinder”, Zh. Vychisl. Mat. Mat. Fiz., 51:10 (2011),  1849–1856  mathnet  mathscinet; Comput. Math. Math. Phys., 51:10 (2011), 1738–1745  isi  scopus
2007
4. V. V. Solov'ëv, “Source and coefficient inverse problems for an elliptic equation in a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007),  1365–1377  mathnet  mathscinet; Comput. Math. Math. Phys., 47:8 (2007), 1310–1322  scopus
2006
5. V. V. Solov'ev, “Inverse problems for elliptic equations on the plane: I”, Differ. Uravn., 42:8 (2006),  1106–1114  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1170–1179
2004
6. V. V. Solov'ëv, “Inverse problems of source determination for the two-dimensional Poisson equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:5 (2004),  862–871  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:5 (2004), 815–824
1996
7. V. V. Solov'ev, “Existence of a solution “in the large” of an inverse problem of determining a source in a quasilinear equation of parabolic type”, Differ. Uravn., 32:4 (1996),  536–544  mathnet  mathscinet; Differ. Equ., 32:4 (1996), 538–547
1995
8. V. V. Solov'ev, “Determination of the source and coefficients in a parabolic equation in the multidimensional case”, Differ. Uravn., 31:6 (1995),  1060–1069  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 992–1001
1992
9. V. V. Solov'ëv, “On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type”, Differ. Uravn., 28:12 (1992),  2101–2110  mathnet  mathscinet; Differ. Equ., 28:12 (1992), 1746–1754
1989
10. V. V. Solov'ëv, “Solvability of an inverse problem of determining a source, with overdetermination on the upper cap, for a parabolic equation”, Differ. Uravn., 25:9 (1989),  1577–1583  mathnet  mathscinet; Differ. Equ., 25:9 (1989), 1114–1119
1987
11. A. I. Prilepko, V. V. Solov'ev, “Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II”, Differ. Uravn., 23:11 (1987),  1971–1980  mathnet  mathscinet
12. A. I. Prilepko, V. V. Solov'ev, “Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. I”, Differ. Uravn., 23:10 (1987),  1791–1799  mathnet  mathscinet
13. A. I. Prilepko, V. V. Solov'ev, “On the solvability of inverse boundary value problems for the determination of the coefficient preceding the lower derivative in a parabolic equation”, Differ. Uravn., 23:1 (1987),  136–143  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019